Effective temporary relief of pain and discomfort. Reduces fever.

 Gentle on the stomach
 Easy to swallow
 Gluten free
 Suitable for pregnant and breastfeeding mothers and people with stomach ulcers

 

MORE INFORMATION

  • Key Indications
  • Warnings & Precautions
  • Dosage
  • Ingredients

For the temporary relief of pain and discomfort from the following:

  • Headache
  • Backache
  • Migraine headache
  • Muscular aches
  • Symptoms of cold & flu
  • Arthritis/rheumatics/osteoarthritis
  • Period pain
  • Toothache
  • Sore throat
  • Also reduces fever

Paracetamol Pharmacy Health

SKU: 364215375135191
$2.99Price
Size
    • Keep to the recommended dose.
    • Children 12+ years and adults: Do not take this medication for longer than a few days at a time unless advised by a doctor.
    • Children 7-12 years: Do not take this medication for longer than 48 hours unless advised by a doctor.
    • Not suitable for use in children 6 years and younger.
    • Do not take with other products containing paracetamol unless advised to do so by a doctor or pharmacist.
    • Not suitable for children 6 years and under.

ADDRESS

111 Cashel St,

Christchurch CBD, 8011

Tel: +64 3 595 1289

OPENING HOURS

Monday - Friday: 8:30am – 5:30pm 

Saturday & Sunday: 10:00am – 5:00pm

Public Holidays: 10:00am - 5:00pm

  • White Instagram Icon

© 2020 Cashel St Pharmacy. All Rights Reserved.